# SDR 95ZZZX1509

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71
- Aircraft serial: 45977
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MTPP - ON LANDING BRAKES WERE TOTALLY INOPERATIVE.  USED EMERGENCY BRAKES TO STOP AIRCRAFT.  (HYDRAULIC QUANTITY AND PRESSURE NORMAL).  MAINTENANCE CHECKED LANDING GEAR AREA AND BLED ALL BRAKES.  CHECKED ANTI-SKID SYSTEM.  NO DEFECTS WERE FOUND.  REPLACED NR 1 AND NR 5 MLG TIRES DUE TO FLAY SPOTS IAW MM 32-4-10.  AIRCRAFT RETURNED TO SERVICE.
